MathSciNet Relay Station
MathSciNet bibliographic data
MR2872112 (2012k:91278) 91E45 (60E07 60G18 62J05 92C30)
West, Bruce J.; West, Damien Fractional dynamics of allometry. Fract. Calc. Appl. Anal. 15 (2012), no. 1, 70–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement